# SDR ASAA2023071444036

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 33,576 hours, 10,600 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 78273000 FOUND #1 ENG SHORT TIME FAULT 73-21281 EEC CHANNEL IS NOT ENERGIZED WITH THE ALTERNATOR VOLTAGE ON FL 2 ONLY. GROUNDED - YES. (RESOLVED ON W/O: 1962079 TASKCARD: N/R-00001 ) PERFORMED FIM 73-27 TASK 805, FOUND FAULT DOES NOT SHOW ON #1 ENG. RECENT FAULTS, AND FAULT HISTORY SHOWS FOUND FAULT ONLY ON LEG 7. PER FIM, EEC TEST GOOD, NO FAULTS. NO HISTORY LAST 90 DAYS.THIS PLT DEFERRAL CLEARED.PLC C/N 140184678 RMVD.
